# SDR 9JLA3371

- Difficulty date: April 20, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,209 hours, 4,215 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW ATTEMPTED TO RETRACT THE LANDING GEAR AND NOTED THE RED GEAR UNSAFE LIGHT ILLUMINATED.  THE CREW CYCLED THE LANDING GEAR AND HAD THE SAME INDICATIONS.  THEY SELECTED GEAR DOWN AND RETURNED TO STARTING POINT.  MX TROUBLESHOT THE LANDING GEAR SYS AND FOUND THE NOSE GEAR UPLOCK SWITCH PN 65-430087 TO BE DEFECTIVE.  THE SWITCH WAS REPLACED WITH NEW AND FUNTIONAL CHECKS WERE SATISFACTORY.
